# SDR HEEA083997

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- Aircraft time: 4,219 hours
- System (JASC): 5200 · Doors
- Part: Support
- Part number: 407064807119
- Condition: Damaged
- Location: Eng Bay Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE BAY DOOR SUPPORT HAS HOLES FOR PIN ELONGATED.
